I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2006, VOLUME 12, NUMBER 1, PAGES 129-142
M. D. Kovalev
View as HTML View as gif image
The bounds of minimal rank of differential of rigidity mapping are obtained. They depend on the structural scheme and on the positions of fastened points. Two hypotheses are introduced. One about presence in the set of minimal rank of the rigidity mapping of a construction with a zero length lever. Another--about unboundedness of the sets of a constant rank of the rigidity mapping in the case of their positive dimension. In some cases these hypotheses are proved.
|Main page||Contents of the journal||News||Search|
Last modified: July 8, 2006